# SDR MWEA00543

- Difficulty date: June 30, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 991960515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CRACK IN SHEAR CLIP BETWEEN LONGERON 14, 15, AND 16 RIGHT AT STATION 945.  FABRICATED AND INSTALLED NEW SHEAR CLIPS.  (M)
